# SDR ASOA02109

- Difficulty date: February 23, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: AHA1890
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON LIFTOFF FROM MGM, THE CAPTAIN OBSERVED A STRONG VIBRATION FOR ABOUT 15-20 SECONDS.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO MGM FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE DOORS, PANELS, DE-ICE BOOTS, AND LANDING GEAR AND FOUND NO DEFECTS.  THE LEFT INBOARD TIRE WAS DISCOVERED TO HAVE A TEN INCH FLAT SPOT.  MAINTENANCE REMOVED AND REPLACED THE FLAT SPOTTED LEFT TIRE.  (M)
